# SDR 2009FA0000243

- Difficulty date: March 12, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N672MA
- Make and model: Cessna 172R
- Aircraft serial: 17280734
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Failed
- Location: Rt Main Tire
- Part time: 533 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN TUBE FAILED.  TUBE SPLIT ON THE OUTSIDE DIAMETER OF TUBE.  THIS TUBE INSTALLED 5-11-07.  (K)
